PROP PLUS 400MG/500MG/100MG TABLET

(strip of 10 tablets)

East African India Remedies Pvt Ltd

Composition: Ibuprofen 400mg + Paracetamol 500mg + Magnesium Trisilicate 100mg

strip

Rs.14.85 Rs.15.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Magnesium Trisilicate is used in the treatment of acidity, intestinal ulcers and stomach ulcers.

How it works

Magnesium trisilicate is an inorganic salt that neutralizes the excess acid in the stomach.

Common side effects

Constipation, Diarrhoea

Substitutes

0 Substitutes